MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the actual clic device was returned to the manufacturer for physical evaluation.Exterior inspection revealed corrosion on the usb connector; however thermal damage was not observed on the usb connector.The returned clic device failed to power on when attached to a clm iv.Internal inspection revealed corrosion and thermal damage to the the receiver board.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event has been confirmed.
 
Event or Problem Description
A user facility¿s biomedical technician (bmt) reported that a clic device would not calibrate.A sample was returned for evaluation and thermal damage was observed on the receiver board.Follow up with the bmt revealed that the calibration issue occurred during set up.A patient was not connected to the device at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The biomed reported that he had no idea that a thermal event occurred.There was no melting, burning smell, smoke, spark, flame, or arcing observed.The biomed has received a replacement device to resolve the issue.The clic device was returned for physical evaluation.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19644098
Report Number0002937457-2024-00968
Device Sequence Number17798283
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown